ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > ADDForums FRONT OFFICE > New Member Introductions
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 10-06-17, 01:15 AM
cvsgnw cvsgnw is offline
Newbie
 

Join Date: Oct 2017
Location: Everett, WA
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
cvsgnw is on a distinguished road
Old new guy

So I've been on Ritalin for about 20 years for Narcolepsy.
I was doing 20 mg and 20 mg ER twice a day= 80 mg pd.
My heart doctor freaked out after I fainted from an arythmia episode.
He cut my use to 20mg 1 pd and I felt like crap, no energy, not motivation, Narcolepsy symptoms of course as well.
So regular Dr. has offered Welbutrin 150mg 1 pd. with the 20 mg Ritalin ER.
I have been on it for 3 days.
The first day was very nice -very involved with life again.
Second day, I felt jumpy, restless almost paranoid, etc., I never had that with just Ritalin.
This is he 3rd day and I feel really speedy and a bit dizzy and kinda sick at times.
Is this normal?
Should I ditch the Ritalin or the Welbutrin
or just hope that things will smooth out -?
Reply With Quote
  #2  
Old 10-06-17, 09:33 AM
KitCat's Avatar
KitCat KitCat is offline
ADDvanced Member
 

Join Date: Sep 2017
Location: USA
Posts: 123
Thanks: 116
Thanked 142 Times in 59 Posts
KitCat is a name known to allKitCat is a name known to allKitCat is a name known to allKitCat is a name known to allKitCat is a name known to allKitCat is a name known to all
Re: Old new guy

Hi! I'm a newbie here as well.

I was only recently diagnosed, and just started taking meds for my ADHD yesterday. I have never taken Ritalin. What I am taking now is supposedly pretty new - Vyvanse. However, back in my 20s I was taking Wellbutrin for depression and anxiety. And although that was a good while ago, I do distinctly remember my anxiety spiking to a whole new level with strong feelings of paranoia. I opted not to stay on it for very long. I am in NO way telling you what to do, just letting you know I had a similar experience while on it. You should really talk to your doctor about what you are experiencing and your concerns. I hope you are able to get the help you need. Take care.
Reply With Quote
  #3  
Old 10-07-17, 07:43 AM
sarahsweets's Avatar
sarahsweets sarahsweets is offline
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 25,209
Thanks: 5,559
Thanked 29,463 Times in 13,373 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Old new guy

Quote:
Originally Posted by cvsgnw View Post
So I've been on Ritalin for about 20 years for Narcolepsy.
I was doing 20 mg and 20 mg ER twice a day= 80 mg pd.
My heart doctor freaked out after I fainted from an arythmia episode.
He cut my use to 20mg 1 pd and I felt like crap, no energy, not motivation, Narcolepsy symptoms of course as well.
So regular Dr. has offered Welbutrin 150mg 1 pd. with the 20 mg Ritalin ER.
I have been on it for 3 days.
The first day was very nice -very involved with life again.
Second day, I felt jumpy, restless almost paranoid, etc., I never had that with just Ritalin.
This is he 3rd day and I feel really speedy and a bit dizzy and kinda sick at times.
Is this normal?
Should I ditch the Ritalin or the Welbutrin
or just hope that things will smooth out -?
Why hasnt your doctor tried provigil or nuvigil for you?
__________________
President of the No F's given society.

I carried a watermelon?

I've always been one of a kind. It just hasnt always been positive.
Reply With Quote
The Following User Says Thank You to sarahsweets For This Useful Post:
kkristin17 (10-09-17)
Sponsored Links
  #4  
Old 10-07-17, 07:51 AM
sarahsweets's Avatar
sarahsweets sarahsweets is offline
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 25,209
Thanks: 5,559
Thanked 29,463 Times in 13,373 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Old new guy

Quote:
Originally Posted by cvsgnw View Post
So I've been on Ritalin for about 20 years for Narcolepsy.
I was doing 20 mg and 20 mg ER twice a day= 80 mg pd.
My heart doctor freaked out after I fainted from an arythmia episode.
He cut my use to 20mg 1 pd and I felt like crap, no energy, not motivation, Narcolepsy symptoms of course as well.
So regular Dr. has offered Welbutrin 150mg 1 pd. with the 20 mg Ritalin ER.
I have been on it for 3 days.
The first day was very nice -very involved with life again.
Second day, I felt jumpy, restless almost paranoid, etc., I never had that with just Ritalin.
This is he 3rd day and I feel really speedy and a bit dizzy and kinda sick at times.
Is this normal?
Should I ditch the Ritalin or the Welbutrin
or just hope that things will smooth out -?
Why hasnt your doctor tried provigil or nuvigil for you?
__________________
President of the No F's given society.

I carried a watermelon?

I've always been one of a kind. It just hasnt always been positive.
Reply With Quote
  #5  
Old 10-09-17, 08:42 PM
kkristin17 kkristin17 is offline
Member
 

Join Date: Oct 2017
Location: St. Paul, Minnesota
Posts: 28
Thanks: 24
Thanked 14 Times in 11 Posts
kkristin17 is on a distinguished road
Re: Old new guy

Totally agree that provigil or nuvigil can work wonders for narcolepsy.

I tried it for ADHD, and I felt like I was taking the "Limitless pill".

But I absolutely could NOT sleep. It was pretty bad for me. But for narcolepsy, I assume this would be a wonderful thing (possibly even life-changing).
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
This guy is Add on Limitless. TheChemicals Chit-Chat 14 08-16-11 10:35 AM
New--NYC Gay Guy Here AshNyc New Member Introductions 7 04-30-11 06:22 AM
Does this guy have any idea? (Ranting) crappyname General ADD Talk 6 10-20-10 11:48 PM
The tv show (family guy) BJC81 Chit-Chat 13 03-05-10 06:41 AM
New guy on dex trial seeks answers plz. bird88 Dexedrine/Dextrostat 7 04-23-09 06:56 PM


All times are GMT -4. The time now is 10:18 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums